MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470027-64
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse checked the system and verified that the image on the endoscope would not rotate.The endoscope would rotate via the surgeon side console (ssc), but its orientation did not change and remained flipped.The fse removed the endoscope from the universal surgical manipulator (usm) and rotated its base until the correct orientation (30 up or 30 down) was displayed on the screen.The clutch button on the usm was pressed to cancel the guided tool change (gtc) feature.The endoscope was re-installed onto the usm and problem was resolved.The system was tested and verified as ready for use.The endoscope involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.The probable root cause of reported issue may be attributed to improper user setup, specifically related to the endoscope installation on the arm.The issue was resolved by reseating the endoscope and pressing the instrument clutch to cancel the gtc feature.
 
Event or Problem Description
It was reported that during a da vinci assisted radical prostatectomy without lymphadenectomy surgical procedure, the customer was trying to rotate the endoscope, but the image would not rotate.The customer tried re-installing the endoscope and power cycling the system but with no improvement.An intuitive surgical inc., (isi) technical support engineer (tse) guided the customer to check if the hash mark and touchscreen endoscope degree mark were aligned.The customer stated that the endoscope would rotate when its orientation was changed from the surgeon side console (ssc), but the image did not change.The customer then manually rotated the endoscope orientation and continued with the procedure as planned.There was no reported injury.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23608323
Report Number2955842-2025-45743
Device Sequence Number9258920
Product Code NAY
UDI-Device Identifier00886874112212
UDI-Public(01)00886874112212
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470027-64
Device Catalogue Number470027
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale